# SDR DLM88020377

- Difficulty date: March 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 31,611 hours, 24,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495062
- Part serial: 713390
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RUBBER SMELL REPORTED BY PAX AND FLT ATTENDANTS SHORTLY AFTER T/O.  CLEARED QUICKLY, TOWER REPORTED NO RUBBER ON RUNWAY.  REMOVED AND REPLACED LEFT ACM PER MM, LEAK AND OPS CHECKS GOOD.
